Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Side effect of Amlong 10, Is feet swollen one of the side effect ?

What is the side effect of taking Amlong 10 ? Is feet swollen one of the side effect ?
Asked On : Wed, 25 Aug 2010
Answers:  1 Views:  1405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Amlong contains Amlodepine which is a useful medicine for people with high blood pressure.It is specially useful for the older patients as it is pretty safe.One of the commenest side effct of amlodepine is swelling in the legs.If you have developed it,then u will have to change your medication
Answered: Wed, 25 Aug 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions